Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 8, NWS Tallahassee, FL

January 29, 200713 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Jan 29, 2007, 1:54 PM CST for 13 counties in Florida. It took effect at Jan 30, 2007, 9:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 29, 2007, 1:54 PM CST (19:54 UTC)
In effect from
Jan 30, 2007, 9:00 AM CST
Expired
Jan 30, 2007, 5:00 PM CST
In force
8 hr
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.9 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -189 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1581 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-189 m²/s²
0-3 km storm-relative helicity
-66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 291954
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
254 PM EST MON JAN 29 2007

...RED FLAG WARNING REMAINS IN EFFECT FOR ALL OF THE EASTERN
FLORIDA PANHANDLE AND BIG BEND REGION FROM UNTIL 8 PM EST (7 PM
CST) THIS EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM FOR ALL OF
SOUTHWEST AND SOUTH CENTRAL GEORGIA EXCLUDING SEMINOLE...
DECATUR...GRADY...THOMAS...BROOKS AND LOWNDES COUNTIES DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING HAS BEEN CANCELED FOR DECATUR...GRADY...
THOMAS...BROOKS AND LOWNDES COUNTIES IN GEORGIA...

...RED FLAG WARNING NOW IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG
BEND REGIONS...EXCEPT FOR BAY...GULF AND FRANKLIN COUNTIES DUE TO
POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL
VALUES...

...FIRE WEATHER WATCH FOR TUESDAY HAS BEEN CANCELED FOR
BAY...GULF AND FRANKLIN COUNTIES IN FLORIDA...

...FIRE WEATHER WATCH FOR TUESDAY HAS BEEN CANCELED FOR ALL OF
SOUTHWEST AND SOUTH CENTRAL GEORGIA...

.DISCUSSION...DESPITE COOL AFTERNOON TEMPERATURES...IT LOOKS LIKE
THE RED FLAG WARNING FOR THE FLORIDA PANHANDLE AND BIG BEND WILL
EASILY VERIFY. DEW POINTS IN SOUTHWEST AND SOUTH CENTRAL GEORGIA...
ESPECIALLY ALONG THE GEORGIA-FLORIDA BORDER...DID NOT DROP AS
QUICKLY AS EXPECTED. THOUGH RELATIVE HUMIDITY WILL LIKELY DROP TO
CRITICAL LEVELS IN THOSE COUNTIES...FOUR HOUR DURATIONS ARE NO LONGER
EXPECTED AND THE RED FLAG WARNING HAS BEEN CANCELED FOR THOSE
COUNTIES BORDERING FLORIDA. FOR TOMORROW...RELATIVE HUMIDITY WILL
AGAIN DROP TO CRITICAL LEVELS ACROSS THE AREA. FOUR HOUR DURATIONS
ARE EXPECTED ACROSS THE FLORIDA PANHANDLE AND BIG BEND...EXCLUDING
BAY...GULF AND FRANKLIN COUNTIES NECESSITATING A RED FLAG WARNING.
ELSEWHERE CRITICAL DURATIONS ARE NOT EXPECTED AND FIRE WEATHER
WATCHES HAVE BEEN CANCELED. AN INCREASE IN LOW LEVEL MOISTURE IS
CURRENTLY EXPECTED BY WEDNESDAY THEREBY ENDING THE RED FLAG THREAT
FOR THE REST OF THE WORK WEEK.

GAZ155>160-292100-
/O.CAN.KTAE.FW.W.0007.000000T0000Z-070130T0100Z/
/O.CAN.KTAE.FW.A.0007.070130T1600Z-070130T2200Z/
SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-
254 PM EST MON JAN 29 2007

...RED FLAG WARNING IS CANCELLED FOR TODAY...
...FIRE WEATHER WATCH IS CANCELLED FOR TUESDAY...

THOUGH RELATIVE HUMIDITY WILL LIKELY DROP BELOW 25 PERCENT TODAY
AND TUESDAY...CRITICAL DURATIONS ARE NO LONGER EXPECTED.

$$

FLZ012-014-015-GAZ120>131-142>148-161-300100-
/O.CAN.KTAE.FW.A.0007.070130T1600Z-070130T2200Z/
/O.CON.KTAE.FW.W.0007.000000T0000Z-070130T0100Z/
BAY-GULF-FRANKLIN-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-
LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-
COLQUITT-COOK-BERRIEN-LANIER-
254 PM EST MON JAN 29 2007 /154 PM CST MON JAN 29 2007/

...FIRE WEATHER WATCH IS CANCELLED FOR TUESDAY...
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW
CRITICAL VALUES...

THOUGH RELATIVE HUMIDITY WILL LIKELY DROP BELOW CRITICAL LEVELS ON
TUESDAY...LONG DURATIONS ARE NO LONGER EXPECTED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

FLZ007-009>011-013-016>019-026>029-034-300100-
/O.UPG.KTAE.FW.A.0007.070130T1600Z-070130T2200Z/
/O.NEW.KTAE.FW.W.0008.070130T1500Z-070130T2300Z/
/O.CON.KTAE.FW.W.0007.000000T0000Z-070130T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
254 PM EST MON JAN 29 2007 /154 PM CST MON JAN 29 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 
35 PERCENT...
...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 6 PM
EST /5 PM CST/ TUESDAY FOR LONG DURATIONS OF RELATIVE HUMIDITY 
VALUES BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

MANNING
4 follow-up statements
000 
WWUS82 KTAE 300057
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
757 PM EST MON JAN 29 2007

...RED FLAG WARNING THAT WAS IN EFFECT THIS MONDAY AFTERNOON AND
EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND HAS EXPIRED...

...RED FLAG WARNING THAT WAS IN EFFECT THIS MONDAY AFTERNOON AND
EVENING FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA HAS
EXPIRED...

...RED FLAG WARNING CONTINUES IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE
AND BIG BEND...EXCEPT FOR BAY...GULF AND FRANKLIN COUNTIES DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL
VALUES...

.DISCUSSION...LOW LEVEL MOISTURE IS EXPECTED TO INCREASE ON
TUESDAY BUT NOT ENOUGH TO OFFSET RED FLAG CONDITIONS OVER MOST OF
NORTH FLORIDA. CRITICAL DURATIONS ARE EXPECTED ACROSS ALL BUT
BAY...GULF AND FRANKLIN COUNTIES AND THUS A RED FLAG WARNING HAS
BEEN ISSUED. RED FLAG CONDITIONS ARE NOT EXPECTED TO OCCUR OVER
OUR GEORGIA AND ALABAMA ZONES TUESDAY.

FLZ007-009>011-013-016>019-026>029-034-301230-
/O.CAN.KTAE.FW.W.0007.000000T0000Z-070130T0100Z/
/O.CON.KTAE.FW.W.0008.070130T1500Z-070130T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
757 PM EST MON JAN 29 2007 /657 PM CST MON JAN 29 2007/

...RED FLAG WARNING IS CANCELLED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/
TO 6 PM EST /5 PM CST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ALLOWED THE RED
FLAG WARNING THAT WAS IN EFFECT TODAY TO EXPIRE. RED FLAG
CONDITIONS WERE OBSERVED THROUGHOUT THE WARNED AREA EARLIER TODAY. 
A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ TO
6 PM EST /5 PM CST/ TUESDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ012-014-015-GAZ120>131-142>148-161-300200-
/O.CAN.KTAE.FW.W.0007.000000T0000Z-070130T0100Z/
BAY-GULF-FRANKLIN-QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-
LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-
COLQUITT-COOK-BERRIEN-LANIER-
757 PM EST MON JAN 29 2007 /657 PM CST MON JAN 29 2007/

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ALLOWED THE RED
FLAG WARNING THAT WAS IN EFFECT TODAY TO EXPIRE. RED FLAG
CONDITIONS WERE OBSERVED THROUGHOUT MOST OF THE WARNED AREA EARLIER
TODAY.

$$

BARRY
000 
WWUS82 KTAE 301010
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
510 AM EST TUE JAN 30 2007

...THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR MUCH OF THE
FLORIDA BIG BEND AND A SMALL INLAND PORTION OF THE EASTERN FLORIDA
PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW
CRITICAL LEVELS...

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR INLAND WALTON...HOLMES...WASHINGTON...AND CALHOUN
COUNTIES IN THE EASTERN FLORIDA PANHANDLE THAT HAD BEEN IN EFFECT
FOR TODAY...

...FIRE WEATHER WATCH IS NOW IN EFFECT WEDNESDAY AFTERNOON OR ALL
OF SOUTHWEST AND SOUTH CENTRAL GEORGIA AND MUCH OF THE FLORIDA BIG
BEND...

.DISCUSSION...HIGH PRESSURE OVER THE REGION WILL CONTINUE TO
WEAKEN AND SHIFT EASTWARD THROUGH THE DAY. ENOUGH LEFTOVER DRY
AIR WILL REMAIN IN PLACE TO RESULT IN AFTERNOON RELATIVE HUMIDITY
VALUES REACHING OR FALLING BELOW CRITICAL LEVELS FOR AN EXTENDED
DURATION ACROSS A SMALL INLAND PORTION OF THE EASTERN FLORIDA
PANHANDLE AND MUCH OF THE FLORIDA BIG BEND. LOW PRESSURE
DEVELOPING IN THE WESTERN GULF NOW LOOKS TO PRODUCE ENOUGH
CLOUD COVER TO PREVENT EXTENDED DURATIONS OF CRITICAL RELATIVE
HUMIDITIES ACROSS THE REMAINDER OF THE EASTERN FLORIDA PANHANDLE.
A COLD FRONT IS EXPECTED TO MOVE SOUTH THROUGH THE REGION TONIGHT
WITH HIGH PRESSURE ONCE AGAIN BUILDING TO OUR NORTH. THIS HIGH
WILL SUPPLY A REINFORCING SHOT OF DRY LOW LEVEL AIR AND RESULT IN
POSSIBLE CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHWEST GEORGIA
AND MUCH OF THE FLORIDA BIG BEND WEDNESDAY AFTERNOON.

FLZ007-009-010-013-301115-
/O.CAN.KTAE.FW.W.0008.070130T1500Z-070130T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-CALHOUN-
410 AM CST TUE JAN 30 2007

...RED FLAG WARNING IS CANCELLED FOR LATE THIS MORNING THROUGH
THE AFTERNOON HOURS...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. ALTHOUGH AN HOUR OR TWO OF RELATIVE HUMIDITY VALUES
NEAR 35 PERCENT ARE STILL POSSIBLE...ABUNDANT MIDDLE AND HIGH CLOUD
COVER AND INCREASING LOW LEVEL MOISTURE IS EXPECTED TO KEEP THESE
VALUES FROM REACHING CRITICAL DURATIONS. 

$$

FLZ016>019-027>029-034-302200-
/O.NEW.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/
/O.EXT.KTAE.FW.W.0008.070130T1700Z-070130T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
510 AM EST TUE JAN 30 2007

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW CRITICAL VALUES...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON DUE TO POSSIBLE
LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. THE RED
FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ011-026-302200-
/O.EXT.KTAE.FW.W.0008.070130T1700Z-070130T2300Z/
JACKSON-LIBERTY-
510 AM EST TUE JAN 30 2007 /410 AM CST TUE JAN 30 2007/

...RED FLAG WARNING NOW IN EFFECT FROM NOON EST /11 AM CST/ TODAY
TO 6 PM EST /5 PM CST/ THIS AFTERNOON DUE TO EXPECTED LONG DURATIONS
OF RELATIVE HUMIDITY BELOW CRITICAL VALUES...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

GAZ120>131-142>148-155>161-302200-
/O.NEW.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
510 AM EST TUE JAN 30 2007

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON DUE TO POSSIBLE
LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL VALUES...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

14-MROCZKA
000 
WWUS82 KTAE 301947
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
247 PM EST TUE JAN 30 2007

...THE RED FLAG WARNING WILL CONTINUE FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR MUCH OF THE
FLORIDA BIG BEND AND A SMALL INLAND PORTION OF THE EASTERN FLORIDA
PANHANDLE DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW CRITICAL LEVELS...

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
RED FLAG WARNING FOR DIXIE AND TAYLOR COUNTIES IN THE EASTERN
FLORIDA PANHANDLE THAT HAD BEEN IN EFFECT FOR TODAY...

...A RED FLAG WARNING IS NOW IN EFFECT WEDNESDAY AFTERNOON FOR ALL
OF NORTHERN GEORGIA AND MUCH OF THE FLORIDA BIG BEND AND A SMALL
INLAND PORTION OF THE EASTERN FLORIDA PANHANDLE DUE TO EXPECTED
LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS...

.DISCUSSION...A COLD FRONT IS EXPECTED TO MOVE SOUTH THROUGH THE
REGION TONIGHT WITH HIGH PRESSURE ONCE AGAIN BUILDING TO OUR
NORTH. THIS HIGH WILL SUPPLY A REINFORCING SHOT OF DRY LOW LEVEL
AIR AND RESULT IN POSSIBLE CRITICAL FIRE WEATHER CONDITIONS FOR
SOUTHWEST GEORGIA AND MUCH OF THE FLORIDA BIG BEND WEDNESDAY
AFTERNOON.

FLZ028-302300-
/O.CAN.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/
/O.UPG.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/
/O.NEW.KTAE.FW.W.0009.070131T1700Z-070131T2200Z/
TAYLOR-
247 PM EST TUE JAN 30 2007

...RED FLAG WARNING IS CANCELLED FOR TODAY...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST WEDNESDAY.
THE RED FLAG WARNING HAS BEEN CANCELLED. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ034-302100-
/O.CAN.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/
/O.CAN.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/
DIXIE-
247 PM EST TUE JAN 30 2007

...RED FLAG WARNING IS CANCELLED FOR TODAY...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. 

$$

FLZ027-302300-
/O.CAN.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/
/O.CON.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/
WAKULLA-
247 PM EST TUE JAN 30 2007

...FIRE WEATHER WATCH IS CANCELLED FOR WEDNESDAY...
...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
6 PM EST THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ129-142>148-155>161-302100-
/O.CAN.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/
TIFT-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
247 PM EST TUE JAN 30 2007

...FIRE WEATHER WATCH IS CANCELLED FOR WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH. 

$$

FLZ016>019-029-302300-
/O.UPG.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/
/O.NEW.KTAE.FW.W.0009.070131T1700Z-070131T2200Z/
/O.CON.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-LAFAYETTE-
247 PM EST TUE JAN 30 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST WEDNESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ011-302300-
/O.NEW.KTAE.FW.W.0009.070131T1700Z-070131T2200Z/
/O.CON.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/
JACKSON-
147 PM CST TUE JAN 30 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 4 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 4 PM CST WEDNESDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GAZ120>128-130-131-302300-
/O.UPG.KTAE.FW.A.0008.070131T1700Z-070131T2300Z/
/O.NEW.KTAE.FW.W.0009.070131T1800Z-070131T2200Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
BEN HILL-IRWIN-
247 PM EST TUE JAN 30 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EST WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ009-302300-
/O.NEW.KTAE.FW.W.0009.070131T1700Z-070131T2200Z/
HOLMES-
147 PM CST TUE JAN 30 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 4 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 4 PM CST WEDNESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ026-302300-
/O.CON.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/
LIBERTY-
247 PM EST TUE JAN 30 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 


$$

AG
000 
WWUS82 KTAE 302306
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
606 PM EST TUE JAN 30 2007

...A RED FLAG WARNING IS NOW IN EFFECT WEDNESDAY AFTERNOON FOR
ALL OF NORTHERN GEORGIA AND MUCH OF THE FLORIDA BIG BEND AND A
SMALL INLAND PORTION OF THE EASTERN FLORIDA PANHANDLE DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL
LEVELS...

.DISCUSSION...A COLD FRONT IS EXPECTED TO MOVE SOUTH THROUGH THE
REGION TONIGHT WITH HIGH PRESSURE ONCE AGAIN BUILDING TO OUR
NORTH. THIS HIGH WILL SUPPLY A REINFORCING SHOT OF DRY LOW LEVEL
AIR AND RESULT IN POSSIBLE CRITICAL FIRE WEATHER CONDITIONS FOR
SOUTHWEST GEORGIA AND MUCH OF THE FLORIDA BIG BEND WEDNESDAY
AFTERNOON.

FLZ011-016>019-029-312200-
/O.EXP.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/
/O.CON.KTAE.FW.W.0009.070131T1700Z-070131T2200Z/
JACKSON-GADSDEN-LEON-JEFFERSON-MADISON-LAFAYETTE-
606 PM EST TUE JAN 30 2007 /506 PM CST TUE JAN 30 2007/

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 5 PM EST /4 PM CST/ WEDNESDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 5 PM EST /4 PM
CST/ WEDNESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

FLZ026-027-310015-
/O.EXP.KTAE.FW.W.0008.000000T0000Z-070130T2300Z/
LIBERTY-WAKULLA-
606 PM EST TUE JAN 30 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

FLZ009-028-312200-
/O.CON.KTAE.FW.W.0009.070131T1700Z-070131T2200Z/
HOLMES-TAYLOR-
606 PM EST TUE JAN 30 2007 /506 PM CST TUE JAN 30 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 5 PM EST /4 PM CST/ WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EST /11 AM CST/
TO 5 PM EST /4 PM CST/ WEDNESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

GAZ120>128-130-131-312200-
/O.CON.KTAE.FW.W.0009.070131T1800Z-070131T2200Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
BEN HILL-IRWIN-
606 PM EST TUE JAN 30 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EST
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 5 PM EST
WEDNESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

CAMP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 29, 8:27 AM CST, 5 hours 27 minutes earlier.

Area forecast discussion, Jan 29, 8:27 AM CST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
927 AM EST MON JAN 29 2007

.SYNOPSIS...LATEST WATER VAPOR IMAGERY SHOWS A SIGNIFICANT BLOCKING
PATTERN OVER THE WEST COAST AND TROUGHING OVER THE EAST THAT
EXTENDS SOUTHWARD FROM THE GREAT LAKES TO THE SOUTHEAST. WITH THIS
PATTERN...A SERIES OF SHORTWAVE TROFS CONTINUE TO PUSH SWD ACROSS
THE NORTHERN PLAINS AND SE AROUND THE GREAT LAKES. ANOTHER
SHORTWAVE TROF ASSOCIATED WITH THE SOUTHERN STREAM CONTINUES TO
PROGRESS EWD TOWARD THE BAJA PENINSULA. LATEST SURFACE ANALYSIS
SHOWS HIGH PRESSURE OVER THE SE AND A COLD FRONT OFF THE EAST
COAST THAT EXTENDS SOUTHWESTWARD THROUGH THE FLORIDA PENINSULA AND
INTO THE CENTRAL GOM. OBSERVATIONS FROM THIS MORNING SHOW THAT
TEMPS DROPPED TO AS LOW AS 24 DEGREES...MAINLY OVER THE NORTHERN
HALF OF THE AREA. EXPECT THIS DRY AIRMASS TO CONTINUE AND SHOULD
GIVE WAY TO AN EVEN COLDER MONDAY NIGHT/TUESDAY MORNING...LOWER
20S OVER SOME AREAS. HAVE UPGRADED THE FREEZE WATCH TO A WARNING
FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR SOUTH CENTRAL
GEORGIA...EASTERN PORTIONS OF THE FL PANHANDLE...AND THE BIG BEND.
OTHERWISE...PREVIOUS FORECAST PACKAGE APPEARS TO BE ON TRACK AND
NO FURTHER UPDATES WILL BE NEEDED AT THIS TIME.

&&

.AVIATION...VFR CONDITIONS UNDER CLEAR COLD SKIES THIS MORNING.
WINDS NORTH TO NORTHWEST FROM 7 TO 14 KTS. CALM WINDS EXPECTED THIS
EVENING AFTER SUNSET.  A FEW MID AND HIGH CLOUDS WILL MOVE IN OVER
NIGHT AS THE NEXT WEATHER SYSTEM BEGINS TO TAKE SHAPE IN THE
NORTHERN GULF OF MEXICO.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  50  25  52  36  50 /   0  10  10  20  20
PANAMA CITY  49  35  58  41  52 /   0  10  20  20  20
DOTHAN       52  30  56  37  47 /   0  10  20  20  20
ALBANY       48  27  55  33  49 /   0  10  10  20  10
VALDOSTA     48  25  53  33  48 /   0  10  10  20  20
CROSS CITY   52  20  61  35  57 /   0  10  10  20  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...RED FLAG WARNING UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     AFTERNOON FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
     BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
     DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
     LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 7 AM EST TUESDAY FOR THE
     FOLLOWING ZONES: BERRIEN...BROOKS...COOK...GRADY...LANIER...
     LOWNDES...THOMAS.

FL...RED FLAG WARNING UNTIL 8 PM EST /7 PM CST/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     AFTERNOON FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FREEZE WARNING FROM MIDNIGHT EST /11 PM CST/ TONIGHT TO 7 AM EST
     /6 AM CST/ TUESDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     COASTAL WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA.

GMZ...NONE.
&&

GIBBS/LANIER
Hazardous weather outlook, Jan 29, 4:38 AM CST, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
538 AM EST MON JAN 29 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-301045-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
538 AM EST MON JAN 29 2007 /438 AM CST MON JAN 29 2007/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE COASTAL
WATERS THIS MORNING.

A HARD FREEZE WATCH IS IN EFFECT FOR SOUTHEAST ALABAMA...SOUTHWEST
AND SOUTH CENTRAL GEORGIA...AND INLAND PORTIONS OF THE FLORIDA BIG
BEND AND PANHANDLE TONIGHT AND TUESDAY MORNING...AS TEMPERATURES
MAY DROP TO 26 DEGREES OR LESS AND REMAIN BELOW FREEZING FOR
SEVERAL HOURS.

VERY DRY CONDITIONS WILL ENHANCE THE SPREAD OF WILD FIRES TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE NEXT SIGNIFICANT CHANCE OF RAIN WILL BE THURSDAY AND THURSDAY
NIGHT AS A LOW PRESSURE SYSTEM MOVE ACROSS THE GULF AND SOUTHEAST
U.S. HOWEVER...WIDESPREAD SEVER WEATHER DOES NOT APPEAR LIKELY AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 6:55 AM CSTFreeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 7 more19 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.